# SDR ASAA2019042299082

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 25,511 hours, 8,345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE L-FMC FAILURE AS INDICATED BY #1 CDU BLANKING #2 CDU REVERTING TO MENU PAGE WITH NO FMC ANNUNCIATION AND "VTK" DISPLAYED ON CAPTAIN'S MAP DISPLAY ACCOMPANIED BY DISAPPEARANCE OF MAP DATA. LNAV AND VNAV DISENGAGED. SELF -RECOVERED IN APPROXIMATELY 30 SECONDS. PRIOR TO COMMENCEMENT OF QRH PROCEDURE. GROUNDED - YES. REBOOTED R&L-FMC REF B737-900 AMM 34-61-00-810-807 & NORM OPS RESTORED REF B737-900 FIM TASK 34-61 TASK 836. OPS CK OK REF AMM 34-61-00-710-801.
